# SDR COMA0860410

- Difficulty date: October 5, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 30,355 hours, 26,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R31902455
- Condition: Cracked
- Location: Pax Door
- Part time: 30,355 hours, 26,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FRAME AT STA 380 IS CRACKED.  REPAIRED PER CRJ REO 601R-52-11-402 REV H.
